# SDR CALA2014012090196

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 59,894 hours, 6,957 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Condition: Unsecure
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS PAGE SHOWS HYD PRESS DEM 4, CMC SHOWED FCU L HYDIM 4 INTERFACE FAIL MESSAGE 29507.  RERACKED HYDIM 4 CARD & FCU L, CYC LED FLAPS TO 30 DEG WITH NORMAL DEMAND 4 PUMP OPERATION WITH SW IN ON & AUTO POSITIONS.  EICAS MESSAGE EXTINGUISHED, NR 4 HYD DEM SYS SERVICEABLE.
